On a two-point boundary value problem for second-order differential inclusions on Riemannian manifolds
Yuri E. Gliklikh and
Andrei V. Obukhovskii
Abstract and Applied Analysis, 2003, vol. 2003, 1-10
Abstract:
We consider second-order differential inclusions on a Riemannian manifold with lower semicontinuous right-hand sides. Several existence theorems for solutions of two-point boundary value problem are proved to be interpreted as controllability of special mechanical systems with control on nonlinear configuration spaces. As an application, a statement of controllability under extreme values of controlling force is obtained.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/861842.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/861842.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:861842
DOI: 10.1155/S1085337503209027
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().